The exponentiated half-logistic odd lindley-G family of distributions with applications

Volume 14, Issue 5, pp 287--309 http://dx.doi.org/10.22436/jnsa.014.05.01
Publication Date: January 18, 2021 Submission Date: October 28, 2020 Revision Date: November 23, 2020 Accteptance Date: December 02, 2020

Authors

Whatmore Sengweni - Department of Mathematical Statistics, Botswana International University of Science and Technology, P. Bag 16, Palapye, Botswana. Brodrick Oluyede - Department of Mathematical Statistics, Botswana International University of Science and Technology, P. Bag 16, Palapye, Botswana. Boikanyo Makubate - Department of Mathematical Statistics, Botswana International University of Science and Technology, P. Bag 16, Palapye, Botswana.


Abstract

A new generalized family of models called the Exponentiated Half Logistic Odd Lindley-G (EHLOL-G) distribution is developed and presented. Some explicit expressions for the structural properties including moments, conditional moments, mean and median deviations, distribution of the order statistics, probability weighted moments and R\'enyi entropy are derived. We applied the maximum likelihood estimation technique to estimate the parameters of the model and a simulation study is conducted to examine the efficiency of the maximum likelihood estimators. The special case of the EHLOL-Weibull (EHLOL-W) distribution is fitted to two real data sets.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Whatmore Sengweni, Brodrick Oluyede, Boikanyo Makubate, The exponentiated half-logistic odd lindley-G family of distributions with applications, Journal of Nonlinear Sciences and Applications, 14 (2021), no. 5, 287--309

AMA Style

Sengweni Whatmore, Oluyede Brodrick, Makubate Boikanyo, The exponentiated half-logistic odd lindley-G family of distributions with applications. J. Nonlinear Sci. Appl. (2021); 14(5):287--309

Chicago/Turabian Style

Sengweni, Whatmore, Oluyede, Brodrick, Makubate, Boikanyo. "The exponentiated half-logistic odd lindley-G family of distributions with applications." Journal of Nonlinear Sciences and Applications, 14, no. 5 (2021): 287--309


Keywords


MSC